# SDR IPXA09556500

- Difficulty date: June 12, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 26,019 hours, 18,239 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 652533218
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO DOOR BS 530 STUB FRAME HAS TOOLING DAMAGE 5-7.8 INCHES BELOW STR 15 INBOARD FLANGE AFT RADIUS.  REMOVED DAMAGE & INSTALLED REPAIR ANGLE IAW ER 09-3149 DATED 29JUNE09.
